MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 39 X 90 BIL 135; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 39 X 90 BIL 135; CATHETER, BILIARY, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82208524 presented no issues during the manufacturing process that can be related to the reported event.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the doctor prep the 39mm x 90mm x 135cm palmaz genesis transhepatic biliary stent on.035¿ opta pro percutaneous transluminal angioplasty (pta) delivery system and the stent fell off the pta.There was no reported patient injury.The device was stored as per labeling and opened in sterile field.The device was not used in patient.The intended procedure was an iliac artery lesion.There were no anomalies noted when removed from the package.There were no other anomalies noted during prep.The device was prepped as per the instructions for use (ifu).The user was trained with the device.The stent was not manipulated during prep.Other procedural details were requested but are unknown, unavailable, or not applicable.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: the doctor prepped the 39mm x 90mm x 135cm palmaz genesis transhepatic biliary stent on.035¿ opta pro percutaneous transluminal angioplasty (pta) stent delivery system (sds) and the stent fell off the sds.There was no reported patient injury.The device was stored as per labeling and opened in sterile field.The device was not used in patient.The intended procedure was an iliac artery lesion.There were no anomalies noted when removed from the package.There were no other anomalies noted during prep.The device was prepped as per the instructions for use (ifu).The user was trained with the device.The stent was not manipulated during prep.Other procedural details were requested but are unknown, unavailable, or not applicable.The product was not returned for analysis.A product history record (phr) review of lot 82208524 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural or handling factors may have contributed to the reported event.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.Inspect the crimped stent for adherence to the balloon and centered placement in relation to the balloon marker bands.Do not reposition the stent or hand crimp.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.B.Under fluoroscopy, use the balloon marker bands and the radiopaque stent to position the stent centrally within the stricture.During positioning, verify that the stent is still centered within the balloon marker bands and has not been dislodged.¿ as this is not indicated for vascular use this event is considered off label usage.Neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
LONG GEN / PRO 39 X 90 BIL 135
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key11684083
Report Number9616099-2021-04428
Device Sequence Number11537153
Product Code FGE
UDI-Device Identifier20705032040201
UDI-Public20705032040201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue NumberPG3990BPX
Device Lot Number82208524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1